# SDR UPS02238718

- Difficulty date: June 12, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs219-211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SURFACE CORROSION ON INTERCOSTAL BETWEEN BS219+BS211 LBL 24 L/H.     INTERCOSTAL FABRICATED IAW SRM 51-20-1 INTERCOSTAL INSTALLED IAW SRM 53-30-2
